# SDR CA130617008

- Difficulty date: June 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Multiple Fail
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON TAKEOFF HAD A WINDSHEAR WARNING, PUSHED THRUST LEVERS TO MAX THRUST.  RT ITT OVERTEMPED. OUT OF WINDSHEAR, PULLED THRUST LEVERS BACK CLIMBING OUT OF 13,000 FT. RT ENGINE OIL PRESSURE WARNING MESSAGE, RAN QRH PROCEDURE.  MONITORED ENGINE GAUGES TO SEE IF ANYTHING ELSE WAS ABNORMAL AS WE LEVELED OFF.  SINCE INDICATIONS NORMAL, TRIED TO CONTINUE ON. ON CLIMBOUT, AT FIRST, EVERYTHING APPEARED NORMAL, NOTICED OIL TEMP DROPPING SO WE CONTINUED THE QRH SHUTTING DOWN ENGINE NR 2 AND LANDING AT ELP.  ON POST FLIGHT, JET PIPE APPEARED DAMAGED.
